# SDR DALA2023011700359

- Difficulty date: January 13, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 84,756 hours, 11,220 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3302 AIRPORT AUTHORITY REPORTED AIRCRAFT LANDED SHORT AND DAMAGED RUNWAY LIGHT. CORRECTIVE ACTION: PERFORMED DETAILED VISUAL INSPECTION, FOUND RH MLG BRAKE ROD, CABLE ASSY BROKEN. REPLACED BRAKE ROD RESTRAINT CABLE. (6602784)
